Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Terms in the Selberg trace formula for $ {\rm SL}(3,{\bf Z})\backslash {\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ associated to Eisenstein series coming from a maximal parabolic subgroup

Author: D. I. Wallace
Journal: Proc. Amer. Math. Soc. 106 (1989), 875-883
MSC: Primary 11F72; Secondary 11F55, 22E40
MathSciNet review: 963577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are two types of Eisenstein series associated to $ \mathrm{SL}(3, \mathbf{Z})$. This paper deals with those which are built out of cuspidal Maass waveforms for $ \mathrm{SL}(2, \mathbf{Z})$. We compute the inner product of two of them over a truncated fundamental region and then compute the rate of divergence as the truncation parameter tends to infinity. The solution of this problem is of use in computing the details of the trace formula for $ \mathrm{SL}(3, \mathbf{Z})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F72, 11F55, 22E40

Retrieve articles in all journals with MSC: 11F72, 11F55, 22E40

Additional Information

PII: S 0002-9939(1989)0963577-9
Article copyright: © Copyright 1989 American Mathematical Society